Hail, Marquette
- When
- April 10, 12:22 AM EST to 12:24 AM EST
- Where
- Marquette County, 0.95 mi W of Marquette
- Measured
- 0.75 in hail
- Reported by
- NWS Employee
- Coordinates
- 46.550, -87.400
Dime-sized hail fell at an apartment.
A low pressure system tracking from Minnesota into northwest Ontario helped spawn thunderstorms with dime to penny-sized hail on the 10th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MQT wrote it up.
A low pressure system tracking from Minnesota into northwest Ontario helped spawn thunderstorms with dime to penny-sized hail on the 10th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Apr 10, 12:20 AM EST, 2 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
120 AM EDT SUN APR 10 2011
UPDATED AVIATION DISCUSSION FOR THE 06Z TAFS
.SHORT TERM /TONIGHT AND SUNDAY/... ISSUED AT 426 PM EDT
PLENTY OF MOISTURE WILL BEGIN TO STREAM NORTHWARD OVERNIGHT THROUGH
SUNDAY. THE FIRST BATCH OF LIGHT TO MODERATE SHOWERS WILL SLIDE IN
NEAR 06Z SUNDAY...MODERATE TO HEAVY AT TIMES. KEPT HEAVY RAIN
POTENTIAL IN WEATHER GRID...ONLY FOR AREAS OVER 0.55 INCHES IN A 6
HOUR PERIOD. CAPE VALUES THROUGH 15Z SUNDAY REMAIN LIMITED...MAINLY
BELOW 500J/KG...WITH ONLY CHANCE TO SLIGHT CHANCE T FORECAST.
UPPER MI REMAINS IN THE DAY 2 SLIGHT RISK AREA...WITH MUCH OF THE
CONVECTION EXPECTED TO FIRE OVER WI. FOR US...WE WILL NEED TO
MONITOR THE PROGRESSION OF THE WARM FRONT...AND HOW MUCH SUN/DAYTIME
HEATING WE CAN RECEIVE ALONG WITH INCREASED LOW LEVEL MOISTURE
DURING THE EARLY AFTERNOON HOURS. THE MAIN BATCH OF INITIAL SHOWERS
WILL SLIDE NORTH INTO LS AS A TEMPORARY WEDGE OF DRY AIR WORKS IN
JUST ABOVE THE SFC. EVEN WITH THIS DRY AIR...PW VALUES WILL REMAIN A
LITTLE OVER 0.5...OR ABOUT 150 PERCENT OF NORMAL. THIS WILL SET THE
STAGE FOR SHOWERS AND THUNDERSTORMS TO DEVELOP OVER WI AND SLIDE
TOWARDS OUR AREA...MAINLY FROM MID TO LATE AFTERNOON ON.
WIND WISE...LIGHT WINDS WILL INCREASE AFTER SUNRISE...FROM THE ESE
ACROSS CENTRAL AND EASTERN LS. FOG IS EXPECTED TO DEVELOP ACROSS
LS...AND SLIDE ACROSS THE KEWEENAW PENINSULA THROUGH AT LEAST LATE
SUNDAY MORNING. THIS SHOULD KEEP TEMPS IN CHECK...AND LIMIT
AFTERNOON CONVECTION. ALSO ON THE WIND FRONT...500-700MB DEW POINT
DEPRESSIONS BECOME MORE FAVORABLE FOR STRONGER WINDS BETWEEN 9 AND
12C OVER FAR WESTERN LS DURING THE DAYLIGHT HOURS...AND SOUTH
CENTRAL THROUGH MID MORNING AND AGAIN LATE IN THE AFTERNOON.
0 TO 2KM LAPSE RATES REMAIN WELL BELOW 5C/KM UNTIL 18Z SUNDAY TO 00Z
MONDAY...AND EVEN THEN FROM IWD THROUGH WATERSMEET...NOSING UP
THROUGH SOUTHERN HOUGHTON COUNTY. THIS AREA ALSO LINES UP WITH DCAPE
VALUES OVER 800J/KG...CLOSER TO 00Z MONDAY. ON THE HAIL SIDE ON
THINGS...WET BULB ZERO HEIGHTS HOVER AROUND 10K TO 11KFT...AND
FREEZING LEVELS OF 11K TO 12KFT...WILL KEEP THE POTENTIAL FOR HAIL
IN THE FORECAST TOMORROW. AS A RESULT...HAVE ADDED LARGE HAIL AND
DAMAGING WINDS TO THE SW PORTION OF THE CWA AFTER 21Z.
.LONG TERM /00Z MONDAY THROUGH NEXT SATURDAY/...
MONDAY NIGHT...A STRONG SFC LOW PRESSURE SYSTEM WILL BE OVER CENTRAL
MN/NORTHWESTERN WI AT 00Z MON...WITH A CLOSED 500MB LOW DISPLACED
JUST UPSTREAM OF THE SFC LOW. A WARM FRONT WILL BE OVER THE MI/WI
BORDER...WITH A COLD FRONT FROM NEAR DLH STRETCHING SOUTHWARD INTO
IA...MO..AND INTO TX AT 00Z MON. ALOFT...A 100KT JET WILL BE
ORIENTED SW TO NE...WITH THE EXIT REGION OVER WESTERN WI. THE SYSTEM
WILL MOVE NORTHEAST INTO NW WI/W UPPER MI BY 03Z...BRINGING A
50-60KT LOW LEVEL JET INTO SOUTHERN UPPER MI...PRODUCING 0-6KM BULK
SHEAR OF AROUND 70KTS...AND 0-1KM BULK SHEAR OF 50-60KTS. ML
CAPES OF AROUND 1000J/KG ALONG WITH 0-3KM HELICITY VALUES WILL BE IN
THE 250-300M2/S2 RANGE AND STRONG WIND SHEAR WILL BE FAVORABLE FOR
SEVERE STORMS MOVING OFF THE WARM FRONT TO OUR SOUTH...REMAINING
MAINLY OVER THE SOUTHERN CWA THROUGH 03Z MON. LARGE HAIL AND
DAMAGING WINDS LOOK TO BE THE PRIMARY HAZARDS AS STORMS WILL BE
ELEVATED NORTH OF THE WARM FRONT. BY 06Z MON...THE SFC LOW WILL BE
OVER N/W LAKE SUPERIOR...BRING THE WARM FRONT AND ASSOCIATED ENHANCED
SHEAR/HELICITY OVER EASTERN UPPER MI. CAPE WILL DIMINISH TO AROUND
500J/KG AND BE LIMITED TO EASTERN UPPER MI. SEVERE THUNDERSTORMS WILL
STILL BE A CONCERN OVER SOUTHERN PORTIONS OF EASTERN UPPER MI...WITH
LARGE HAIL AND DAMAGING WINDS POSSIBLE. BY 12Z MON...THE LOVER WILL
BE OVER E LAKE SUPERIOR...WITH NO SEVERE WEATHER EXPECTED AS THE COLD
FRONT WILL BE OVER FAR E UPPER MI. ALONG WITH THE SEVERE
THUNDERSTORMS THREATS WILL BE HYDRO CONCERNS WITH PW VALUES AROUND
1.5 INCHES (300 PERCENT OF NORMAL) AND STRONG 850MB MOISTURE
TRANSPORT OF OVER 200GM/KGS CONVERGING OVER THE AREA. AREA RIVERS
WILL HAVE TO BE MONITORED FOR RISES.
MONDAY...THE LOW PRESSURE SYSTEM WILL MOVE OFF TO THE EAST...WITH
COLD AIR ADVECTION AND WRAP AROUND PRECIP BEHIND THE LOW THROUGH THE
DAY.
TUESDAY...A RIDGE OF HIGH PRESSURE WILL BRIEFLY MOVE THROUGH ON
TUESDAY MORNING...BEFORE THE NEXT SYSTEM MOVES INTO THE REGION.
WEDNESDAY AND THURSDAY...A LOW PRESSURE SYSTEM WILL MOVE FROM
MANITOBA TO NORTHERN QUEBEC ON WEDNESDAY...DRAGGING A COLD FRONT
OVER OR NEAR THE CWA. THE COLD FRONT WILL STALL NEAR THE AREA
THROUGH MUCH OF THURSDAY AS ANOTHER LOW PRESSURE SYSTEM MOVES INTO
THE CENTRAL PLAINS STATES AND HIGH PRESSURE BUILDS SOUTH INTO SOUTH
CENTRAL CANADA. MODELS DIFFER WITH THE LOCATION OF THE FRONT...WITH
THE GFS PLACING THE FRONT AND ASSOCIATED PRECIP OVER THE CWA...AND
THE ECMWF SHOWING THE FRONT AND PRECIP OVER FAR NW PORTIONS OF THE
CWA. WENT WITH MAINLY SLIGHT CHANCE POPS FOR THIS PERIOD...WITH
LITTLE CHANGE TO THE PREVIOUS FORECAST. THERE IS POTENTIAL FOR
DECENT RAIN ACCUMULATIONS WITH THIS SYSTEM...BUT GIVEN UNCERTAINTY
IN THE FRONTAL POSITION IT IS TOO EARLY TO PINPOINT WHERE THE RAIN
WILL FALL. THE UNCERTAINTY IN FRONTAL LOCATIONS ALSO MADE PRETTY
MUCH EVERY OTHER PORTION OF THE FORECAST FOR THIS PERIOD MORE
DIFFICULT...ESPECIALLY WITH WINDS...TEMPS...AND PTYPE.
FRIDAY AND SATURDAY...MODELS SHOW AN UPPER LEVEL LOW PRESSURE
TROUGH/LOW MOVING THROUGH THE CENTRAL AND EASTERN U.S. SAT AND
SUN...BUT VARY GREATLY WITH THE STRENGTH OF THE SYSTEM. MODELS HAVE
ALSO VARIED FROM RUN TO RUN...BRINGING ELEVATED UNCERTAINTY TO THIS
PART OF THE FORECAST. FOR NOW WENT WITH SLIGHT CHANCE TO CHANCE POPS.
&&
.AVIATION /FOR THE 06Z TAF ISSUANCE/...
FCST CONFIDENCE IS LOW FOR THIS TAF ISSUANCE. WARM/MOIST UNSTABLE
AIR IS CURRENTLY SURGING N INTO THE UPPER GREAT LAKES DOWNSTREAM OF
TROF PROGRESSING THRU THE ROCKIES. INITIAL SURGE
WARMTH/MOISTURE/INSTABILITY WILL PRODUCE SHRA/TSRA OVERNIGHT THRU
EARLY MORNING. BEST POTENTIAL FOR CONVECTION SHOULD BE TO 14Z...AND
IT APPEARS THUNDER WILL BE MOST LIKELY TO OCCUR AT KSAW...CLOSER TO
PUSH OF GREATEST ELEVATED INSTABILITY. OTHERWISE... MVFR AND IFR
CIGS ARE ALREADY DEVELOPING IN UPPER MI AND LOW CIGS WILL CONTINUE
TO EXPAND UNDER INCREASING LOW-LEVEL MOISTURE. WITH UPSLOPING SSE
WIND...KSAW SHOULD SEE IFR CONDITIONS INTO THE MORNING HRS. AT
KCMX...CONDITIONS SHOULD FALL TO MVFR THEN IFR AFTER PCPN BEGINS.
RELATIVELY WARM RAIN FALLING THRU COLD MARINE LAYER WILL LIKELY
RESULT IN RAPID FOG FORMATION OVER LAKE SUPERIOR. WITH UPSLOPE E
WINDS LIKELY TO PREVAIL AT KCMX THRU THE DAY...EXPECT LIFR
CONDITIONS IN FOG/STRATUS THERE AFTER INITIAL PCPN ENDS BY MID
MORNING. IMPROVEMENT WILL OCCUR AT KSAW AS DAYTIME HEATING WORKS TO
MIX OUT LOW-LEVEL MOISTURE. TRENDED CONDITIONS TOWARD AN OPTIMISTIC
VFR THERE IN THE AFTN. ANOTHER ROUND OF CONVECTION SHOULD OCCUR LATE
AFTN/EVENING...BUT THERE IS MUCH UNCERTAINTY IN PLACEMENT/COVERAGE
AND INTENSITY OF DEVELOPING SHRA/TSRA.
&&
.MARINE /FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE/...
A RIDGE ACROSS CENTRAL AND NORTHERN LS WILL EXIT INTO
NORTHERN ONTARIO OVERNIGHT. THIS WILL MAKE WAY FOR THE LOW OVER THE
CENTRAL PLAINS TO SHIFT INTO EASTERN MINNESOTA SUNDAY
AFTERNOON...BEFORE CROSSING OVER CENTRAL AND EASTERN LS LATE SUNDAY
NIGHT. NNW WINDS WILL INCREASE TO GALE FORCE...AROUND 35KTS...MAINLY
MONDAY AFTERNOON THROUGH MONDAY EVENING. A RIDGE OF HIGH PRESSURE
WILL BUILD ACROSS THE WEST HALF OF LS MONDAY EVENING...SHIFT ACROSS
EASTERN LS TUESDAY...AND MOVE TO THE LOWER GREAT LAKES TUESDAY NIGHT
INTO WEDNESDAY. A LOW MOVING THROUGH NORTHERN ONTARIO ON
WEDNESDAY...AND AN ADDITIONAL LOW OVER THE PLAINS WILL ATTEMPT TO
SLIDE A WEAK TROUGH OVER LS WEDNESDAY INTO WEDNESDAY NIGHT. EXPECT A
RIDGE TO DIP ACROSS LS ON THURSDAY...FROM A STRONGER HIGH PRESSURE
SYSTEM OVER NORTHERN ONTARIO.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...NONE.
LAKE SUPERIOR...
GALE WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR
LSZ266.
GALE WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR
LSZ264-265.
LAKE MICHIGAN...NONE.
&&
SHORT TERM...KF
LONG TERM...TITUS
AVIATION...ROLFSON
MARINE...KFHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 520 AM EDT SAT APR 9 2011 MIZ001>007-009>014-084-085-101200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 520 AM EDT SAT APR 9 2011 /420 AM CDT SAT APR 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. SOME THUNDERSTORMS MAY CONTAIN HEAVY RAINFALL. LOCALLY DENSE FOG IS POSSIBLE TONIGHT...MAINLY ALONG THE GREAT LAKES SHORELINES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY NIGHT. SOME OF THE STORMS MAY BE SEVERE SUNDAY AFTERNOON AND EVENING AND CONTAIN LARGE HAIL...DAMAGING WIND AND HEAVY RAINFALL. LOCALLY DENSE FOG IS ALSO POSSIBLE SUNDAY THROUGH MONDAY MORNING...MAINLY ALONG THE GREAT LAKES SHORELINES. WIND GUSTS UP TO 45 MPH ON MONDAY WILL BE POSSIBLE ACROSS THE KEWEENAW PENINSULA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED SUNDAY AFTERNOON THROUGH SUNDAY EVENING. SEVERE WEATHER REPORTS WOULD BE GREATLY APPRECIATED. LSZ162-240>251-263>267-101200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 520 AM EDT SAT APR 9 2011 /420 AM CDT SAT APR 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. SOME THUNDERSTORMS MAY CONTAIN HEAVY RAINFALL. LOCALLY DENSE FOG IS POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY NIGHT. SOME OF THE STORMS MAY BE SEVERE SUNDAY AFTERNOON AND EVENING AND CONTAIN LARGE HAIL...DAMAGING WIND AND HEAVY RAINFALL. LOCALLY DENSE FOG IS ALSO POSSIBLE SUNDAY THROUGH MONDAY MORNING. NORTH GALES TO 40 KNOTS ARE POSSIBLE MONDAY AND MONDAY EVENING ACROSS CENTRAL AND EASTERN LAKE SUPERIOR. .SPOTTER INFORMATION STATEMENT... SEVERE WEATHER REPORTS WOULD BE GREATLY APPRECIATED. LMZ221-248-250-101200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 520 AM EDT SAT APR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. SOME THUNDERSTORMS MAY CONTAIN HEAVY RAINFALL. LOCALLY DENSE FOG IS POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY NIGHT. SOME OF THE STORMS MAY BE SEVERE SUNDAY AFTERNOON AND EVENING AND CONTAIN LARGE HAIL...DAMAGING WIND AND HEAVY RAINFALL. LOCALLY DENSE FOG IS ALSO POSSIBLE SUNDAY THROUGH MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SEVERE WEATHER REPORTS WOULD BE GREATLY APPRECIATED. 07
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 1230 AM EDT SUN APR 10 2011 MIZ009-010-100515- GOGEBIC-IRON- 1130 PM CDT SAT APR 9 2011 ...SIGNIFICANT WEATHER ALERT FOR GOGEBIC AND IRON COUNTIES UNTIL 1215 AM CDT... AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF WATERSMEET...OR 20 MILES NORTH OF EAGLE RIVER. THIS STORM WAS MOVING EAST AT 45 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. PEOPLE IN NORTHWESTERN IRON AND SOUTHEASTERN GOGEBIC COUNTIES... INCLUDING THE CITY OF WATERSMEET...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. ROLFSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 1217 AM CDT SUN APR 10 2011 MIZ010-011-100600- DICKINSON-IRON- 1217 AM CDT SUN APR 10 2011 ...SIGNIFICANT WEATHER ALERT FOR DICKINSON AND IRON COUNTIES UNTIL 100 AM CDT... AT 1215 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF IRON RIVER TO NORWAY...OR ALONG A LINE EXTENDING FROM 8 MILES WEST OF IRON RIVER TO 7 MILES EAST OF IRON MOUNTAIN. THESE STORMS WERE MOVING EAST AT 50 MPH. THESE STORMS WILL PRODUCE HAIL FROM PEA SIZE TO PENNY SIZE. * LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE... GAASTRA... BEECHWOOD... MERRIMAN... GRANITE BLUFF... RANDVILLE... WAY DAM... STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. ROLFSON
The Marquette radar (KMQT), 12 km away, was scanning. The volume nearest the first event began at 05:23 UTC.
4 hail. Local standard time, as filed.
Dime-sized hail fell at an apartment.
The observer also reported heavy rain.
The observer also reported heavy rain.
Pea and penny-sized hail were also observed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2011Every state in 2011This day in weather historyWarnings in Michigan, April 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 296633, 296636, 296640, 296643.